MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGU404020
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 06/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H.6.Code c21: a review of the manufacturing records for the device is going to be conducted.The investigation is in process.The device remains implanted and is not available for investigation.Additional information was requested from the site and will be provided.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following information was reported to gore: it was reported that on an unknown date, the patient underwent an endovascular procedure to treat a descending thoracic aortic aneurysm using a non-gore device.On (b)(6), 2015, a reintervention of a prior endovascular procedure was done to treat a zone 4 descending thoracic aortic aneurysm using a conformable gore® tag® thoracic endoprosthesis (tgu404020/ 14185643).The patient tolerated the procedure and discharged home on (b)(6), 2015.Reportedly, pre-treatment cta showed that the maximum diameter of the aortic aneurysm/lesion was 65mm.The follow up cta on (b)(6) 2017, showed that the maximum diameter of the aortic aneurysm/lesion was 61mm.On (b)(6), 2017, the patient underwent an additional zone 2 descending thoracic aortic aneurysm treatment with a proximal type i endoleak from the previous repair using a gore® tag® thoracic endoprosthesis and gore® tag® thoracic branch endoprostheses.Additionally, the patient underwent revascularization procedure.The patient tolerated the procedure and discharged home on (b)(6), 2017.On (b)(6), 2017, the follow up cta showed that the maximum diameter of the aortic aneurysm/lesion was 33mm.No further adverse events have been reported.Code 5400:c- other/unknown was used to cover a revascularization procedure.
 
Event or Problem Description
This report was sent as a retraction due to the information received that a proximal device implanted in 2005 at the zone 2 was a medtronic device.The proximal type i endoleak was at the zone 2 and the proximal device (medtronic) had a reintervention.A gore® tag® thoracic endoprosthesis was implanted at zone 4.There is no allegation against the gore device.This case is not reportable.
 
Additional Manufacturer Narrative

Brand Name
CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key19347765
Report Number2017233-2024-04951
Device Sequence Number6614737
Product Code MIH
UDI-Device Identifier00733132617760
UDI-Public00733132617760
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/23/2018
Device Catalogue NumberTGU404020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2024
Supplement Date Received by Manufacturer05/24/2024
Initial Report FDA Received Date05/17/2024
Supplement Report FDA Received Date06/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/24/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient Age82 YR
Patient SexMale
Patient Weight74 KG
Patient RaceWhite